MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Przeglad lekarski · 2004

[Clinical and toxicological evaluation of fatal poisoning with amphetamine derivative--MDMA, ecstasy (3,4-methylenedioxymethamphetamine)].

Lukasik-Głebocka Magdalena, Wachowiak Roman, Kostrzewa Andrzej, Karlikowski Michał, Mańkowski Wojciech, Kołowski Janusz

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Intoxications with amphetamine derivatives represent an important problem of clinical and forensic toxicology. Even if distribution of the drug group has been legally forbidden, they continue to pose serious threats, linked to their uncontrolled administration which frequently leads to lethal intoxications. We present a case of intoxication in a 17-year-old male with amphetamine derivate--MDMA, Ecstasy. Clinical analysis documented an acute multi-organ failure, in particular pronounced hepatic and renal insufficiency, disseminated intravascular clotting (DIC). The comprehensive diagnosis and resulting discharge abstract of the acute poisoning were confirmed by postmortem investigations.

Для цитирования: Lukasik-Głebocka Magdalena, Wachowiak Roman, Kostrzewa Andrzej, Karlikowski Michał, Mańkowski Wojciech, Kołowski Janusz. [Clinical and toxicological evaluation of fatal poisoning with amphetamine derivative--MDMA, ecstasy (3,4-methylenedioxymethamphetamine)].. Przeglad lekarski. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.